Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Global periodic solutions of the nonlinear wave equation

This is a preview of subscription content, log in to check access.


  1. 1.

    L. Cesari, Existence in the large of periodic solutions of hyperbolic partial differential equations. Archive Rational Mech. Anal. 20, 170–190 (1965).

  2. 2.

    L. Cesari, A boundary value problem for quasi linear hyperbolic systems in bicharacteristic canonic form. Ann. Scuola Normale Sup. Pisa (4) 1, 311–358 (1974).

  3. 3.

    L. Cesari, Functional Analysis, nonlinear differential equations, and the alternative method. Nonlinear Functional Analysis and Differential Equations (L. Cesari, R. Kannan, J. D. Schuur, eds.), 1–197, New York; M. Dekker, 1976.

  4. 4.

    L. Cesari & R. Kannan, Periodic solutions of nonlinear wave equations. Archive Rational Mech. Anal., 82, 295–312 (1983).

  5. 5.

    J. K. Hale, Periodic solutions of a class of hyperbolic equations. Archive Rational Mech. Anal. 23, 380–398 (1967).

  6. 6.

    J. K. Hale, Applications of Alternative Problems. Lecture Notes, Brown University, 1971, 1–69.

  7. 7.

    P. Pucci, Problemi ai limiti per sistemi di equazioni iperboliche. Boll. Un. Mat. Ital. 16-B, 87–99 (1979).

Download references

Author information

Additional information

Communicated by J. Serrin

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Cesari, L., Pucci, P. Global periodic solutions of the nonlinear wave equation. Arch. Rational Mech. Anal. 89, 187–209 (1985).

Download citation


  • Neural Network
  • Complex System
  • Wave Equation
  • Periodic Solution
  • Nonlinear Dynamics